# SDR ERAA087081

- Difficulty date: May 15, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N125EH
- Make and model: Bolkms BO105S
- Aircraft serial: S562
- Aircraft time: 13,894 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24762102
- Part serial: 0576
- Condition: Failed
- Location: Mlg
- Part time: 981 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS INFO FOR FAA SDR.  RT FLOAT BAG HAS A HOLE AROUND TOP OFF VALVE.  C/A:  REPLACE 2 EA TOP OFF VALVES, REPLACED 1 EA PATCH, C/W 6 AND 18 MONTH INSPECTIONS.
